# SDR ASAA2023101345741

- Difficulty date: October 13, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,976 hours, 15,682 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195219
- Part serial: 115195203412
- Condition: Malfunctioned
- Location: Flight Compartme
- Part time: 51,975 hours, 15,513 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST TO FOLLOW UP ON STATIC INVERTER FAILED REQUEST REPLACEMENT OF THE (SPCU) TO PREVENT FUTURE DELAYS ALSO THE SPCU SIGNALS IT TO CLOSE AND THIS LETS THE STATIC INVERTER RECEIVE POWER FROM THE BATTERY. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1973985 TASKCARD: N/R-00003 ) REPLACED SPCU REF AMM 24-34-11. OPS TEST GOOD. THIS CLEARS TSR, SEAMC PETER NOTIFIED.
